MathSciNet Relay Station
MathSciNet bibliographic data
MR1353516 (96j:65123) 65N30 (65N15)
Ihlenburg, F.; Babuška, I. Finite element solution of the Helmholtz equation with high wave number. I. The $h$-version of the FEM. Comput. Math. Appl. 30 (1995), no. 9, 9–37.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement